# SDR IPXA2015092093728

- Difficulty date: August 29, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525044
- Condition: Corroded
- Location: Bs 324-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK BETWEEN BS 324 - 333 AND LBL 45.5 SHEAR WEB CORRODED.  ACCOMPLISHED SHEAR WEB SPLICE REPAIR AT BS 350 BETWEEN LBL45 AND LBL60, IAW EO B757-5310-58631-A AND VTMAE EA 757-5315-27-A2184.  THIS REPAIR IS CLASSIFIED AS A "MAJOR" REPAIR.
